Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Opin 7.5 MG Tablet Health Feed

HI, Meltolan generic name OLANZAPINE, I take it since one year now when I take it I feel weakness and want to sleep.

Dr.Sajeev Kumar 92% (39990ratings)
C.S.C, D.C.H, M.B.B.S
General Physician, Alappuzha
HI, Meltolan generic name OLANZAPINE, I take it since one year now when I take it I feel weakness and want to sleep.
The side effect of OLANZAPINE,is weakness and sleepiness and you review with your doctor and stop the drug if you are fine
1 person found this helpful
Submit FeedbackFeedback

Hello doctor. My father consulted a doctor, that he told that he is in depression. So doctor suggested him to take injection "TOLAZ 300" once in a month. He is using from last 6 months. Though there is some change. I concern is that, how long we should continue this medicine. Could you please suggest me.

Dr.Sarthak Dave 91% (566ratings)
MD - Psychiatry
Psychiatrist, Ahmedabad
Hello doctor. My father consulted a doctor, that he told that he is in depression. So doctor suggested him to take in...
Tolaz 300 is an anti psychotic olanzapine and is used in psychosis like schizophrenia or in cases of depression where augmentation of the anti depressant is required. The first line of treatment in depression is giving an anti depressant.
Submit FeedbackFeedback

I am suffering from Schizophrenia for the last 4-5 years. I am taking olimelt 20 mg and sizodon 2 mg for the last 2 years. I am having hallucinations. Should I continue with the same medicines. If not, what medicines should I take?

Dr.Jagadeesan M.S. 97% (12742ratings)
MD - Psychiatry
Psychiatrist, Chennai
The medications are fine, but your hallucinations are not controlled. So you need a revision of prescription, consult your psychiatrist. He will be able to help u. If all 4 years the symptoms have not remitted, with adequate dosage, there are medications for resistant hallucinations. All the best.
Submit FeedbackFeedback

I take oltha2. 5 and I feel like smoking a weed. I think im going to die or crazy? What should I do?

Dr.Shobhit Tandon 96% (3019ratings)
MBBS, PG-Diploma In Clinical Pathology
Sexologist, Sri Ganganagar
Life is precious,why to waste,do yoga,exercises, eat healthy diet drink enough water to detoxify your body
1 person found this helpful
Submit FeedbackFeedback

I am 45 year old female now I am suffering from hallucinations & loss of sleep before 1 year I was taking tolaz dt10 mg tablets but now i got same symptoms shall I take tolaz dt tablets again?

Dr.Prof. Jagadeesan M.S. 97% (12742ratings)
MD - Psychiatry
Psychiatrist, Chennai
I am 45 year old female now I am suffering from hallucinations & loss of sleep before 1 year I was taking tolaz dt10 ...
You cannot take the tablets on your own over the counter as they are schedule h drugs and need proper evaluation from a psychiatrist, before being prescribed. They also produce side effects like metabolic changes which need to be monitored. They can be given initially and changed later to better medicines for maintenance. All these will be done by a psychiatrist, so kindly consult one. Good luck.
Submit FeedbackFeedback

Hello doctor, how much time is needed for olimelt 5 mg medicine to show its effects?

Dr.Sartaj Deepak 91% (217ratings)
M.B.B.S, MD - Psychiatry
Psychiatrist, Ghaziabad
It depends for what issue you are taking this medicine, it usually takes 1-4 weeks to see a significant effect.
Submit FeedbackFeedback

I'm taking soltus 25 and oltha10 for brain disorder. But I am feeling dizzy and haziness. What should I do now?

MBBS
General Physician, Mumbai
I'm taking soltus 25 and oltha10 for brain disorder. But I am feeling dizzy and haziness. What should I do now?
Get your vital parameters of the body checked from a nearby doctor and follow up with findings and drink a glass of lemon water eight hourly and if necessary we will have to decrease the dosage

Hi, one of my close friend's mom is suffering from auditory hallucinations for the more than a week. Most of her talks/hearings are somewhat related to past conflict. Monday they met homeopathy/ayurveda and they suggested for ayurveda tablets/syrup (saraswatharistam and manasamithira vadagam). She was taking ayurveda tablets for 2 days. Since its getting worst and her health would not allow her to wait for few more days to see the response for homeopathy/ayurveda tablets, wednesday night they met psychiatric in chennai. Doctor suggested (psychosis) for a tablet 'olimelt 5 mg' at night (8-8: 30 pm) for 20 days. If she is not getting sleep still, then they suggested to take 'zolfresh 5 mg' at around 11: 30 pm. 1st day (wed night): took olimelt 5 mg around 10 pm, slept around 1 am and woke up around 8 am. 2nd day (thurs night): thursday day time slept for 30 mins. Took olimelt around 8: 45 pm, did not get sleep till 10: 10, started blaberring/crying after that. So gave zolfresh 5 mg, then slept from 12 am-8 am. 3rd dy (friday night-yesterday): friday day time didn't sleep, took her outside. Took olimelt around 8 pm, had meditation for 45 mins, slept around 10: 15 pm. Woke up by 12 am, and blaberring for an hour. So gave zolfresh 5 mg by 1 am, then slept from 2 am till 8: 30 am. Would like to request experts opinion on the below. - can she take both psychiatric tablet and ayurveda medicines together? Would it help for faster recovery? - any other suggestion for faster recovery (like food habits, yoga, meditation, oil bath. Etc)? - in google, its mentioned that "zolfresh 5 mg" has a side effect of hallucinations. Understand this tablet is for deep sleep, but have a fear about this side effect bec. Our main problem is itself hallucinations only - we are trying our level best to divert her, but sometimes it works, most of the times don't. What to do for that - based on above day by day things, are we in a positive direction or we need to speed up the treatment by getting second opinion? How long her body/brain will take to respond for these tablets? When can we expect the slight positive change on this health issue? - there are other suggestions like consulting neurologist, siddha (parallel treatment), acupuncture. Do you recommend any of those at this point of time or wait for sometime to see the response for current medicines? - which treatment would be the best one for this kind of health issue? Any prompt response would be highly appreciated. Thanks in advance!

Dr.R.N.Chaturvedi 90% (1308ratings)
PhD - Psychology
Psychologist, Patna
Hi,
one of my close friend's mom is suffering from auditory hallucinations for the more than a week.
Most of her talk...
Any type of hallucinations can be removed by psychological counseling and psychological autosuggestion therapy through the online process for three weeks without any medication you can contact me for this on Lybrate website thank you.
Submit FeedbackFeedback

Please refer to Psychiatry. I have injected with tolaz la 300 mg approx 3 before. I want to erase all the action of this injection. Is there any injection for this?

Ms.M Sri Vidhya Venkatesan 94% (633ratings)
MS - Counselling & Psychotherapy, Master of Arts In Clinical Psychology, Bachelor of Arts - Psychology & English Literature
Psychologist, Coimbatore
Please refer to Psychiatry. I have injected with tolaz la 300 mg approx 3 before. I want to erase all the action of t...
Hi lybrate-user! there is no such injection to erase the same. As days goes by the body gets cleansed naturally through natural ways within a week or so. You can take as much as fruits, vegetables and water to detoxify the body. There must be a valid reason for having injected topaz before. Now if you still have doubt regarding the same you can consult with the psychiatrist in person at your locality itself. With regards, psy. Msv.
Submit FeedbackFeedback